JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRONG CONVERGENCE FOR THREE CLASSES OF UNIFORMLY EQUI-CONTINUOUS AND ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STRONG CONVERGENCE FOR THREE CLASSES OF UNIFORMLY EQUI-CONTINUOUS AND ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS
Qin, Xiaolong; Su, Yongfu; Shang, Meijuan;
  PDF(new window)
 Abstract
In this paper, we introduce a modified three-step iteration scheme with errors for three classes of uniformly equi-continuous and asymptotically quasi-nonexpansive mappings in the framework of uniformly convex Banach spaces. We then use this scheme to approximate a common fixed point of these mappings. The results obtained in this paper extend and improve the recent ones announced by Khan, Fukhar-ud-di, Zhou, Cho, Noor and some others.
 Keywords
uniformly convex Banach space;uniformly Holder continuous;uniformly equi-continuous;asymptotically quasi-nonexpansive mapping;
 Language
English
 Cited by
1.
Convergence of a general iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces and applications, Computers & Mathematics with Applications, 2010, 59, 8, 2990  crossref(new windwow)
2.
Strong Convergence Theorems for Asymptotically WeakG-Pseudo-Ψ-Contractive Non-Self-Mappings with the Generalized Projection in Banach Spaces, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
3.
New iterations with errors for approximating common fixed points for two generalized asymptotically quasi-nonexpansive nonself-mappings, Mathematical Notes, 2011, 89, 3-4, 397  crossref(new windwow)
4.
Новые итерации с погрешностью для аппроксимации общих неподвижных точек двух обобщенных асимптотически квази-нерасширяемых отображений, не являющихся отображениями в себя, Математические заметки, 2011, 89, 3, 410  crossref(new windwow)
 References
1.
Y. J. Cho, H. Y. Zhou, and G. T. Guo, Weak and strong convergence theorems for threestep iterations with errors for asymptotically nonexpansive mappings, Comput. Math. Appl. 47 (2004), no. 4-5, 707-717 crossref(new window)

2.
C. E. Chidume and C. Moore, Fixed point iteration for pseudocontractive maps, Proc. Amer. Math. Soc. 127 (1999), no. 4, 1163-1170 crossref(new window)

3.
G. Das and J. P. Debate, Fixed points of quasinonexpansive mappings, Indian J. Pure Appl. Math. 17 (1986), no. 11, 1263-1269

4.
S. H. Khan and H. Fukhar-ud-din, Weak and strong convergence of a scheme with errors for two nonexpansive mappings, Nonlinear Anal. 61 (2005), no. 8, 1295-1301 crossref(new window)

5.
S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc. 44 (1974), 147-150 crossref(new window)

6.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), 171-174 crossref(new window)

7.
S. H. Khan and W. Takahashi, Approximating common fixed points of two asymptotically nonexpansive mappings, Sci. Math. Jpn. 53 (2001), no. 1, 143-148

8.
L. S. Liu, Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces, J. Math. Anal. Appl. 194 (1995), no. 1, 114-125 crossref(new window)

9.
M. Maiti and M. K. Ghosh, Approximating fixed points by Ishikawa iterates, Bull. Austral. Math. Soc. 40 (1989), no. 1, 113-117 crossref(new window)

10.
M. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506-510 crossref(new window)

11.
B. Xu and M. A. Noor, Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 267 (2002), no. 2, 444-453 crossref(new window)

12.
J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43 (1991), no. 1, 153-159 crossref(new window)

13.
H. F. Senter and W. G. Doston, Approximating fixed points of nonexpansive mappings, Proc. Amer. Math. Soc. 44 (1974), 375-380 crossref(new window)

14.
W. Takahashi and T. Tamura, Convergence theorems for a pair of nonexpansive mappings, J. Convex Anal. 5 (1998), no. 1, 45-56

15.
K. K. Tan and H. K. Xu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), no. 2, 301-308 crossref(new window)

16.
Y. Xu, Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive operator equations, J. Math. Anal. Appl. 224 (1998), no. 1, 91-101 crossref(new window)

17.
H. Y. Zhou, G. T. Guo, H. J. Hwang, and Y. J. Cho, On the iterative methods for nonlinear operator equations in Banach spaces, Panamer. Math. J. 14 (2004), no. 4, 61-68